# SDR 99ZZZX1063

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5351U
- Make and model: Galaxy GALAXY 8
- Aircraft serial: GLX1068
- System (JASC): 5102 · Balloon Reports
- Part: Fabric
- Condition: Worn
- Location: Envelope
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GORE TAPE ABRADED FABRIC AT GORE TAPE EDGES AT NUMEROUS PANELS THROUGHOUT THE ENTIRE ENVELOPE.  FABRIC PANELS NO LONGER MEET MINIMUM STRENGTH REQUIREMENTS WHERE ABRADED.  GORE TAPE MATERIAL AT EDGE IS CAUSING PREMATURE FABRIC WEAR AND DEGRADATION.  GORE TAPE MATERIAL SHOULD BE SUCH AS TO NOT WEAR THROUGH ADJACENT FABRIC PANELS.  GORE TAPE:  3.50 INCHES.
